MathSciNet Relay Station
MathSciNet bibliographic data
MR1740984 (2000m:11048) 11G10 (11G30 14H40 14K15)
Poonen, Bjorn; Stoll, Michael The Cassels-Tate pairing on polarized abelian varieties. Ann. of Math. (2) 150 (1999), no. 3, 1109–1149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement